# SDR CA960507003

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech C90A
- Engine: Pwa PT6A21
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Flux Valve
- Part number: 6225812001
- Condition: Oil Soaked
- Location: Compass Sys
- Component: Collins, 6225812001
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)AIRCRAFT COMPASS SYSTEM REPORTED UNRELIABLE. EXAMINATION OF COMPASS COMPONENTS AND WIRING REVEALED THAT THE FLUX VALVE WAS SATURATED WITH INSTRUMENT OIL. COLLINS CONFIRMED THAT THE LOSS OF OIL COULD R ESULT IN FAILURE OF THE COMPONENT. FLUX VALVE REPLACED.
